# SDR DL72S981257

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 60540
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT FLOOR TRACK WILL NOT SHUT OFF.  REPLACED EMER LIGHT RACK IN FIRST CLASS OVERHEAD CEILING.
